본문 바로가기
KERD
논문KCI 등재

AN EXTENSION OF A KUMMER'S QUADRATIC TRANSFORMATION FORMULA WITH AN APPLICATION

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In the theory of the generalized hypergeometric functions,a remarkable amount of mathematicians's concern has been given to developtheir transformation formulas and summation identities. Here weaim at presenting a new and (potentially) useful transformation formulafor hypergeometric functions [수식] Further we apply theso-called beta integral method which was used systematically by Krattenthalerand Rao to the Kummer's quadratic transformation formulaand the above-presented transformation formula and present (presumablynew) transformation formulas for hypergeometric series. Relevantconnections of some special cases of the results presented here with thoseobtained in earlier works are also pointed out.

Abstract

In the theory of the generalized hypergeometric functions,a remarkable amount of mathematicians's concern has been given to developtheir transformation formulas and summation identities. Here weaim at presenting a new and (potentially) useful transformation formulafor hypergeometric functions [수식] Further we apply theso-called beta integral method which was used systematically by Krattenthalerand Rao to the Kummer's quadratic transformation formulaand the above-presented transformation formula and present (presumablynew) transformation formulas for hypergeometric series. Relevantconnections of some special cases of the results presented here with thoseobtained in earlier works are also pointed out.

참고문헌 (18)

  1. W. N. Bailey, "Product of generalized hypergeometric series", Proc. London Math. Soc. (ser. 2), 28, pp.242~254 (1928)
  2. W. N. Bailey, "Generalized Hypergeometric Series, Cambridge Tracts in Mathematics and Mathematical Physics, Vol. 32" (1964), Cambridge University Press
  3. Junesang Choi, "Notes on formal manipulations of double series", 대한수학회논문집, 18(4), pp.781~789 (2003), 대한수학회
  4. J. Choi, "Two formulas contiguous to a quadratic transformation due to Kummer with an application", Hacettpe J. Math. Stat, 40(6), pp.885~894 (2011)
  5. J. Choi, "A generalization of a formula due to Kummer", Integral Transforms Spec. Funct, 22(11), pp.851~859 (2011)
  6. C. Krattenthaler, "Automatic generation of hypergeometric identities by the beta method", J. Comput. Appl. Math, 160, pp.159~173 (2003)
  7. Y. S. Kim, "Generalization of Kummer's second summation theorem with applications", Comput. Math. Math. Phys, 50(3), pp.387~402 (2010)
  8. Y. S. Kim, "Extensions of certain classical sum- mation theorems for the series 2F1 and 3F2 with applications in Ramanujan's summations", Inter. J. Math. Math. Sci, 2010, pp.26~ (2010)
  9. J. L. Lavoie, "Generalizations of Watson's theorem on the sum of a 3F2", Indian J. Math, 34, pp.23~32 (1992)
  10. J. L. Lavoie, "Generalizations of Dixon's theorem on the sum of a 3F2", Math. Comput, 62, pp.267~276 (1994)
  11. J. L. Lavoie, "Generalizations of Whipple's theorem on the sum of a 3F2", J. Comput. Appl. Math, 72, pp.293~300 (1996)
  12. S. Lewanowicz, "Generalized Watson's summation formula for 3F2(1)", J. Comput. Appl. Math, 86, pp.375~386 (1997)
  13. M. Milgram, "On hypergeometric 3F2(1), Arxiv: math. CA", 0603096, 2006
  14. A. P. Prudnikov, "Integrals and Series, Vol. 3; More Special Functions, "Nauka", Moscow" (1986), Gordon and Breach Science Publishers
  15. E. D. Rainville, "Special Functions" (1960), Macmillan Company
  16. tz's theorem, "대한수학회보", 2011, 151~156, pp.대한수학회
  17. M. A. Rakha, "Generalizations of classical summation theorems for the series 2F1 and 3F2 with applications", Integral Transforms Spec. Func, 22(11), pp.823~840 (2011)
  18. L. J. Slater, "Generalized Hypergeometric Functions" (1966), Cambridge University Press

관련 논문AI추천

이 간행물의 다른 논문 (14건)